# SDR REXA2018012500115

- Difficulty date: January 25, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 24,948 hours, 17,495 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover
- Part number: LE670397251
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD LOWER HINGE HARNESS PROTECTOR CRACKED.  REMOVED AND REPLACED THE FWD HINGE COVER IAW SRM 51-41-02.
